MathSciNet Relay Station
MathSciNet bibliographic data
MR312333 (47 #895) 47G05
Sours, Richard E. Absolutely continuous component of a class of integral operators. Proc. Amer. Math. Soc. 37 (1973), 521–524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement